# SDR DALA2019052203173

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 WHILE ACCOMPLISHING INSPECTIONS PER WORKCARD 5311-01207-01B IN ATL, MTC REPORTED CRACK INDICATIONS AT THE MOST INBOARD FASTENER HOLE ON THE RT STA 1681 FRAME AT WL 210. CORRECTIVE ACTION: SUMMARY OF NRC 00315 FRAME STA:1681 RT WAS REPAIRED PER ER/A 568756-14AD REV.A SECTION II AND ETI. (1085441)
